# SDR 02FDEA00950

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BAY SHEAR TIE AT BS 1010, LBL 9, WL 138.
